• DocumentCode
    2796061
  • Title

    H∞ output feedback control of stochastic T-S fuzzy model with state-dependent noise

  • Author

    Ho, Shih-Ju ; Wang, Chih-Hu ; Lee, Bore-kuen ; Su, Chauchin ; Liu, Chien-Nan Jimmy

  • Author_Institution
    Dept. of Electr. Eng., Chung Hua Univ., Hsinchu
  • Volume
    7
  • fYear
    2008
  • fDate
    12-15 July 2008
  • Firstpage
    3839
  • Lastpage
    3844
  • Abstract
    Estimator which guarantee Hinfin robustness performance for the considered nonlinear stochastic systems can be obtained by solving bilinear matrix inequalities. Then, to solve the bilinear matrix inequalities, a two-stage method is adopted to separately obtain the controller gain matrices and the estimator gain matrices by solving two sets of linear matrix inequalities. An example is given to verify the derived results.
  • Keywords
    Hinfin control; feedback; fuzzy control; fuzzy set theory; linear matrix inequalities; nonlinear control systems; stochastic systems; Hinfin output feedback control; bilinear matrix inequalities; nonlinear stochastic systems; state-dependent noise; stochastic Takagi-Sugeno fuzzy model; Centralized control; Cybernetics; Electronic mail; Fuzzy control; Machine learning; Output feedback; Stochastic resonance; H∞ cotnrol; Qutput feedback; Stochastic T-S fuzzy model;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Machine Learning and Cybernetics, 2008 International Conference on
  • Conference_Location
    Kunming
  • Print_ISBN
    978-1-4244-2095-7
  • Electronic_ISBN
    978-1-4244-2096-4
  • Type

    conf

  • DOI
    10.1109/ICMLC.2008.4621074
  • Filename
    4621074